# SDR FDEA201512073943

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,521 hours, 32,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA01591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC RT STATION 1156, UPPER CORNER FRAME INNER VIEW ONE SHEARED 1/4" FASTENER & CRACK RUNNING THROUGH ANOTHER 1/4" FASTENER.  CRACK RUNS ENTIRE LENGTH OF FRAME & IT APPEARS FRAME HAS BEEN SHIFTING.  FRAME REPAIR HAS NOT BEEN ACCOMPLISHED IAW SRM 53-30-00, NO CUT OUTS & FILLERS AT CRACK LOCATIONS.  REPAIRED FUSELAGE FRAME IAW EA 8-5310-T0321548.
